Posts: 2
Threads: 2
Joined: May 2014
Gender: Female
Location: BC/Canada
Treatment: Stelara
Hi Everyone,
Has anyone else experienced tremendous all over body itchiness approximately 3 weeks after their Stelara injection? I have no visible P and no rash of any kind but this itching starts suddenly about 3 weeks after my Stelara injection and lasts for about 1 month, gradually improves until my nest injection when the cycle starts all over again!
My GP has tried giving me oral medications to stop the itching but nothing provides relief!
Has anybody else had this experience?
Posts: 1,471
Threads: 42
Joined: Jun 2013
Gender: Male
Location: USA
Treatment: >_<
I have a bit of itching a week before my injection and usually about a month after. All the itching occurs where psoriasis is located. My arthritis still flares a bit more randomly now then before. I wonder if my injections need to be 2 months apart.
Posts: 71,238
Threads: 4,131
Joined: Aug 2011
Gender: Male
Location: France
Psoriasis Score: Zero
Psoriatic Arthritis Score: 1
PQOLS: 1
Treatment: Bimzelx / Coconut Oil
(Wed-07-05-2014, 00:36 AM)Molly5144 Wrote: [To see links please register here]
Hi Everyone,
Has anyone else experienced tremendous all over body itchiness approximately 3 weeks after their Stelara injection? I have no visible P and no rash of any kind but this itching starts suddenly about 3 weeks after my Stelara injection and lasts for about 1 month, gradually improves until my nest injection when the cycle starts all over again!
My GP has tried giving me oral medications to stop the itching but nothing provides relief!
Has anybody else had this experience?
I've never had problems with itchiness and been using Stelara for 4 years now, this post
[To see links please register here]
gives a list of things to look out for whilst using Stelara however itching is not on there.
Sorry not of much help to you, but please do keep this thread updated as it may help others in the future.
Posts: 1,471
Threads: 42
Joined: Jun 2013
Gender: Male
Location: USA
Treatment: >_<
My only suggestion would be to add Claritin during the morning hours and Zrytec at night, assuming your active during the day. However, make sure you contact your doctor first since Stelara has increased risk of cardiovascular events and certain versions of antihistamines might as well.